# SDR DALA2024070206723

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 117,334 hours, 17,419 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: UNKNOWN
- Condition: Failed
- Location: Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 0191 -DIV- TO CDG DUE TO CAPT ADI DISPLAY FAILED. QRH C/W AND ALT SYMBOL GENERATOR SELECTION NO HELP. CORRECTIVE ACTION: REPLACED CAPT ADI DISPLAY. (6080022)
